# SDR CALA0100760

- Difficulty date: August 13, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 46,766 hours, 24,896 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: C-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE DENTS IN C-2 DOOR SKIN AT TEN INCHES FROM AFT SIDE AND FROM FIVE INCHES ABOVE PAINT LINE TO THIRTEEN INCHES ABOVE PAINT LINE. THE DENTED AREA WAS CUT OUT AND A DOUBLER WAS INSTALLED IAW SRM 52-00-01.
